# SDR SWAA991150

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6227421
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND AFT CEILING EMERGENCY LIGHT POWER SUPPLY INOP.  REMOVED AND REPLACED POWER SUPPLY ASSY PER MM.
